Skip navigation

Items where Author is "Wang, M.Q."

Items where Author is "Wang, M.Q."

Up a level
Export as [feed] RSS
Group by: Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 1.

Article

Liu, X.Y., Lai, C.-H. ORCID: 0000-0002-7558-6398, Pericleous, K.A. ORCID: 0000-0002-7426-9999 and Wang, M.Q. (2012) On a modified diffusion model for noise removal. Journal of Algorithms & Computational Technology, 6 (1). pp. 35-58. ISSN 1748-3018 (doi:https://doi.org/10.1260/1748-3018.6.1.35)

This list was generated on Tue Aug 11 22:59:41 2020 UTC.